# SDR CALA2023051201460

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N38458
- Make and model: Boeing 737-900ER
- Aircraft serial: 37199
- Aircraft time: 34,700 hours, 12,463 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NA
- Condition: Damaged
- Location: Fwd Cargo Comp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DAMAGE AT FWD CARGO COMP. FLOOR. PIC. RH SIDEWALL 1ST PANEL AFT OF DOOR. DAMAGE IS 44 INCHES IN LENGTH. LOCATED ON AFT END OF FIRST SDR FLAGGED. PANEL, RH SIDE REPAIRED FWD PIT  RH PANEL AFT OF CARGO DOOR USING AKRO 800 SERIES PATCHES REF ECRA  2550-01136.
